# SDR USAA2010042690836

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 61,644 hours, 30,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65C281066
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CORROSION ON LOWER CENTER CHANNEL STIFFENER AT BS 1017, S27R, BL 0.  REPAIRED LOWER CENTER CHANNEL STIFFENER AT BS 1017, S27R, BL 0 IAW BOEING DRAWING 65C28106.
